Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityMan[email protected]

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    When a Crash is Eminent - Get a Geek
    avatar
    ibex7 posted:
    Strange how this site grows in its importance to its members. For the last three weeks, my ol' HP has been sick with four viruses. Seems that in two days at the shop things are better.

    When bipolar depression is looming, see a pdoc or therapist. They can help your sickness the way a Good Geek helps your 'puter.

    Wishing Mental Health to everyone in 2015 !! - Goat
    Sometimes you don't mean to say what you mean to say you mean.
    Was this Helpful?
    2 of 2 found this helpful
     
    avatar
    slik_kitty responded:
    good analogy. i hope you got a good antivirus installed on your puter.
     
    avatar
    davedsel2 responded:
    I also love your analagy.

    I also fully empathize. My HP laptop has been in the shop since Friday. The tech found lots of viruses and malware. The patient is very ill and they are doing their best to cure him. I may get it back today.

    Meanwhile, I am using a 7 inch Android tablet. Great for games, but not for much else. I miss WInows and Firefox so much.
    Please click on my username or avatar picture to read my story.

    Blessings,

    -Dave


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.